Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from acne vulgaris. No improvement after using clear gel and niltan. Suggest treatment

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6264 Questions

default
Posted on Mon, 18 Nov 2013 in Skin Hair and Nails
Question: i am sufring from acne vulger from last 3 month. my docter advised me for aziwok 250, clear gel,niltan,but still their is no improvement in my skin..these pimple is present in smaal amount.please sujest me anything for pimple and scare
doctor
Answered by Dr. Rahul Kumar 28 minutes later
Brief Answer:
details below

Detailed Answer:
Hello.
Thanks for the query.
Acne treatment needs a combination of approach.
Please follow this regimen.
1. Apply epiduo cream in night keep it for an hour and wash your face.
2. Apply dew soft moisturiser and sleep.
3. In early morning apply clindac gel.
4. After bath apply suncote gel.
Carry on with this regimen for a month you will get improvemet.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Acne

doctor1 MD

I hv high pigmentation and acne prone skin, dark circles around eyes.... I ve used many of the medicines like clyndamicine gel, phosphate gel, glycolic acid+lactic acid gel etc. .... But it reduces only acnes not pigmentation.... Pls suggest me for good medicines.... ( also I think my skin is sensitive against water and sunlight.... Suggest consider the conditions)...

doctor1 MD

I had a legion on my face and after a month it began to cause me chest pain that increased as the sore grew. I was concerned about the chest pain and its size so i went to a clinic. i thought it was a spider bite. he said it clearly wasn t so gave me an ointment for acne. he told me the sore had absolutely nothing to do with my chest pain. I took the ointment for 3 weeks and the chest pain and sore grew. By then i knew it was causing me pain the got more severe. I went to the hospital 3 weeks later and he also told my it wasn t causing chest pain. he gave me a antibiotic for infection and when i was a week into the bottle a pain ripped through my chest which didn t last just one second, but about 3 or 4. When it happened i thought i was having a heart attack. i went home and lanced it myself, which they didn t offer to do. it grew outward in a circle and was slightly smaller than a quarter. not far above the skin, it grew deep into my cheek. it took a week to fight the infection out. the pain subsided from a 8 and some intense 10 to about a 3 with occasional 10 stabbings. its comes and goes throughout the day. I didn t get blood test for the sore from either doctor. now the sore is gone but over the past 2 years ive been to the doctor for my chest pain and they have taken blood samples related to checking my heart. i havent told them about that infection because those first 2 doctors said the sore wasn t causing the pain, but how would they know since they never took a blood test. i know it caused the pain then and the aftermath now. Should i tell the heart doctor about the infection? Will he shrug me off like the other 2? and is it possible the infection is still there or gone but damaged something? what was the infection?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

hi,i m 22 yrs female,my face skin has appeared black since the initial of 2011.but my face skin was not black it should be mentioned here that for acne on my face i was treated by homeopathy doctor in 2009 though my acne has disappeared buy face skin turned into black and some red pimples like thing what should i do now.how can i get a smooth and spot free beautiful skin.thank u

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

acne prone skin but very mild.